# SDR UALA2013032802010

- Difficulty date: March 28, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 50,004 hours, 12,857 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 503332
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU NO START AFTER LANDING.  APU DOOR STATUS LIGHT ON.  REMOVED AND REPLACED APU BATTERY PER AMM.  WHILE TROUBLESHOOTING APU BATTERY VOLTAGE DROPPED TO ZERO WHILE ATTEMPTING TO START.
